# SDR DALA2020070762551

- Difficulty date: July 5, 2020
- Submitted: July 7, 2020
- Operation: Air carrier
- Aircraft: N701DN
- Make and model: Boeing 777232
- Aircraft serial: 29740
- Aircraft time: 61,391 hours, 5,401 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Terminal
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON SERVICE CHECK FOUND EMERGENCY LIGHTS MAIN AISLE AT R4 DOOR INOPERATIVE. SECURED LOOSE TERMINAL. SYSTEM OPERATION IS NORMAL.
